# SDR FDEA201305150991

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5109
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, LBL 45 - 60 FLOORBEAM UPPER TEE FOUND CORRODED AROUND FASTENER HOLES.  R & R WITH NEW BEAM FABRICATED IAW DWG 146N5109, SHT 1, REV A AND INSTALLED DWG 146N5089, SHT 7,  REV.  MAJOR REPAIR.
